Alert archive / Texas / Flash Flood Warnings in 2010

Flash Flood Warning 24, NWS Austin/San Antonio, TX

May 14, 20107 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood warning at May 14, 2010, 1:46 PM CDT for 7 counties in Texas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2010, 1:46 PM CDT (18:46 UTC)
Expired
May 14, 2010, 4:45 PM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Atascosa County, TX, Bandera County, TX, Bexar County, TX, Comal County, TX, Frio County, TX, Guadalupe County, TX, Medina County, TX

The radar

The Austin/San Antonio radar (KEWX), 83 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 1:53 PM CDTHEAVY RAIN 8.251 E Rio Medina, TX8.25 INCHES OF RAINFALL IN ABOUT 7 HOURS.
May 14, 2:00 PM CDTFLASH FLOODSan Antonio, TXAS MANY AS 22 ROADS WERE CLOSED DUE TO HIGH WATER AROUND THE SAN ANTONIO METRO AREA
May 14, 4:09 PM CDTFLASH FLOOD10 E Hondo, TXHIGHWAY 90 CLOSED BETWEEN HONDO AND DUNLAY DUE TO WATER EXPECTED TO COME OVER THE HIGHWAY FROM HONDO CREEK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 6.8 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2010-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3933 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2010-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3933 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
544 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
2.1
Supercell composite
10.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

575 
WGUS54 KEWX 141846
FFWEWX
TXC013-019-029-091-163-187-325-142145-
/O.NEW.KEWX.FF.W.0024.100514T1846Z-100514T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
146 PM CDT FRI MAY 14 2010

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN ATASCOSA COUNTY...
  EXTREME SOUTHEASTERN BANDERA COUNTY...
  BEXAR COUNTY...
  SOUTHEASTERN COMAL COUNTY...
  NORTHERN FRIO COUNTY...
  WEST CENTRAL GUADALUPE COUNTY...
  MEDINA COUNTY...

* UNTIL 445 PM CDT.

* AT 136 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE       
  DETERMINED THAT RAINFALL RATES OF ONE TO TWO INCHES PER HOUR OVER  
  THE WARNED AREA ASSOCIATED WITH SCATTERED SHOWERS AND              
  THUNDERSTORMS WILL AGGRAVATE ONGOING FLASH FLOODING AND WILL       
  LIKELY CAUSE NEW FLASH FLOODING OVER PREVIOUSLY UNWARNED AREAS. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BIRY...
  BADER...QUIHI...NEW FOUNTAIN...CLIFF...DUNLAY...PEARSON...NOONAN...
  LYTLE...YANCEY...RIO MEDINA...NATALIA...MICO...LACOSTE...HONDO...
  DEVINE...D'HANIS...CASTROVILLE...WINDCREST...UNIVERSAL CITY...THE
  DOMINION...TERRELL HILLS...ST. HEDWIG...SOMERSET...SHAVANO PARK...
  SEA WORLD...SCHERTZ...SAN ANTONIO...OLMOS PARK...LIVE OAK...LEON
  VALLEY...LEON SPRINGS...LACKLAND AFB...KIRBY...HOLLYWOOD PARK...
  HILL COUNTRY VILLA...HELOTES...ELMENDORF...CROSS MOUNTAIN...CHINA
  GROVE...CALAVERAS LAKE...ALAMO HEIGHTS...SELMA...MARION...CIBOLO...
  LAKEHILLS...NEW BRAUNFELS AND GARDEN RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DON'T DROWN.

&&

LAT...LON 2895 9938 2960 9938 2973 9805 2940 9818
      2912 9842 2902 9832 2900 9833

$$
3 follow-up statements
923 
WGUS74 KEWX 141938
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
238 PM CDT FRI MAY 14 2010

TXC013-019-029-091-163-187-325-142145-
/O.CON.KEWX.FF.W.0024.000000T0000Z-100514T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COMAL TX-BANDERA TX-GUADALUPE TX-BEXAR TX-MEDINA TX-ATASCOSA TX-
FRIO TX-
238 PM CDT FRI MAY 14 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
NORTHERN FRIO...NORTHERN ATASCOSA...MEDINA...BEXAR...WEST CENTRAL
GUADALUPE...EXTREME SOUTHEASTERN BANDERA AND SOUTHEASTERN COMAL
COUNTIES...

AT 230 PM CDT...SHOWERS AND ISOLATED THUNDERSTORMS CONTINUE OVER THE 
WARNED AREA. THE HEAVIEST RAIN WAS ASSOCIATED WITH A THUNDERSTORM 
NEAR POTEET IN ATASCOSA COUNTY WHERE RAINFALL RATES NEAR TWO INCHES 
PER HOUR ARE LIKELY. OTHERWISE...SHOWERS AND ISOLATED THUNDERSTORMS 
WILL PRODUCE RAINFALL RATES AROUND ONE HALF INCH PER HOUR. LITTLE TO 
NO ADDITIONAL RAINFALL IS EXPECTED IN THE NEAR TERM ACROSS MEDINA 
AND WESTERN BEXAR COUNTY...BUT FLASH FLOODING FROM EARLIER HEAVY 
RAINS WILL CONTINUE TO CAUSE PROBLEMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED 
AREA. TURN AROUND DON'T DROWN.

&&

LAT...LON 2895 9938 2960 9938 2973 9805 2940 9818
      2912 9842 2902 9832 2900 9833

$$
358 
WGUS74 KEWX 142117
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
417 PM CDT FRI MAY 14 2010

TXC013-019-029-091-163-187-325-142145-
/O.CON.KEWX.FF.W.0024.000000T0000Z-100514T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COMAL TX-BANDERA TX-GUADALUPE TX-BEXAR TX-MEDINA TX-ATASCOSA TX-
FRIO TX-
417 PM CDT FRI MAY 14 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
NORTHERN FRIO...NORTHERN ATASCOSA...MEDINA...BEXAR...WEST CENTRAL
GUADALUPE...EXTREME SOUTHEASTERN BANDERA AND SOUTHEASTERN COMAL
COUNTIES...

AT 406 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT 
HIGHWAY 90 WILL BE CLOSED BETWEEN HONDO AND DUNLAY THROUGH AT LEAST 
5 PM WHILE WATER COMES OVER THE ROAD FROM HONDO CREEK. ELSEWHERE IN 
THE WARNED AREA...RUNOFF FROM EARLIER HEAVY RAINS WILL CONTINUE TO 
CAUSE FLOODING OF LOW LYING AREAS INCLUDING LOW WATER CROSSINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

&&

LAT...LON 2895 9938 2960 9938 2973 9805 2940 9818
      2912 9842 2902 9832 2900 9833

$$
114 
WGUS74 KEWX 142143
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
443 PM CDT FRI MAY 14 2010

TXC013-019-029-091-163-187-325-142151-
/O.EXP.KEWX.FF.W.0024.000000T0000Z-100514T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COMAL TX-BANDERA TX-GUADALUPE TX-BEXAR TX-MEDINA TX-ATASCOSA TX-
FRIO TX-
443 PM CDT FRI MAY 14 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 445 PM CDT FOR NORTHERN
FRIO...NORTHERN ATASCOSA...MEDINA...BEXAR...WEST CENTRAL GUADALUPE...
EXTREME SOUTHEASTERN BANDERA AND SOUTHEASTERN COMAL COUNTIES...

AT 440 PM CDT...ONLY LIGHT RAIN CONTINUED ACROSS PORTIONS OF THE 
WARNED AREA AND NO ADDITIONAL FLASH FLOODING IS EXPECTED AT THIS 
TIME. RUNOFF FROM EARLIER HEAVY RAINS WILL CONTINUE INTO THE EVENING 
HOURS. 

TURN AROUND DONT DROWN!

LAT...LON 2895 9938 2960 9938 2973 9805 2940 9818
      2912 9842 2902 9832 2900 9833

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 14, 12:55 PM CDT, 51 minutes earlier.

Area forecast discussion, May 14, 12:55 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1255 PM CDT FRI MAY 14 2010

.DISCUSSION...
SEE AVIATION SECTION BELOW.

&&

.AVIATION...
CONVECTION AT THE I-35 TERMINALS EXPECTED TO CONTINUE UNTIL 2Z AS
AN UPPER LEVEL SHORTWAVE PROGRESSES THROUGH SOUTH CENTRAL TEXAS. THE MCS
WILL CONTINUE TO PRODUCE HEAVY RAIN AND FREQUENT CLOUD TO GROUND
LIGHTNING. CEILINGS WILL LIFT BEHIND THE CONVECTION BEFORE DROPPING
BACK TO IFR AROUND 8Z AS SOUTHERLY FLOW CONTINUES TO PUMP MOISTURE
INTO THE AREA. CEILINGS WILL CONTINUE TO LIFT TO VFR LATE IN THE
TAF PERIOD. BEYOND THE TAF PERIOD ANOTHER DISTURBANCE LOOKS TO
BRING ANOTHER SHOT OF STORM TO THE VICINITY OF THE TERMINALS.

&&

.PREV DISCUSSION... /ISSUED 1043 AM CDT FRI MAY 14 2010/

UPDATE...
THIS MORNINGS MCS HAS PRODUCED A RAIN COOLED BOUNDARY ACROSS
ACROSS THE SRN EDGE OF THE ESCARPMENT. CONVECTION ALONG THE I35
CORRIDOR CONTINUES TO PUSH EASTWARD INTO THE ERN CWA BUT HAS WEAKENED
IN THE PAST COUPLE HOURS AND CONCERN HAS SHIFTED TO HEAVY RAINFALL
ALONG AND JUST BEHIND THE BOUNDARY. TRAINING CELLS/BACK BUILDING
ACROSS FROM SAN ANTONIO WESTWARD TO NEAR DEL RIO BEHIND THE BOUNDARY.
VERY HEAVY RAINS HAVE ALREADY FALLEN ACROSS PARTS OF MEDINA COUNTY
AND THIS SAME AREA IS THE FOCUS FOR THE TRAINING CELLS. INCREASED
POPS EARLIER TO GOOD CHANCE OR LIKELY CATEGORY MOST AREAS FOR
TODAY.

PREV DISCUSSION... /ISSUED 419 AM CDT FRI MAY 14 2010/

DISCUSSION...
MODELS BASICALLY AGREE ON THE PATTERN, HOWEVER THE SMALLER SCALE
FEATURES REMAIN INCONSISTENT AND LACK CONSENSUS THROUGH THIS
FORECAST CYCLE.

TODAY THROUGH SUNDAY, AN UPPER LEVEL TROUGH WILL MOVE EAST ACROSS
THE WESTERN AND CENTRAL STATES. SHORT-WAVES TRAVERSING THE FLOW
ALOFT OVER TEXAS WILL INTERACT WITH A MOIST AIRMASS DUE PERSISTENT
SOUTHERLY LOWER LEVEL FLOW. HAVE MAINTAINED GENERALLY CHANCE POPS
WHICH ARE HIGHER THAN MAV/MET IN FAVORING THE WETTER ECMWF. CAPE
AND SHEAR SUGGEST THAT STRONG TO SEVERE STORMS ARE POSSIBLE AND
AGREE WITH SPC SHOWING MAINLY OUT WEST TODAY INTO SATURDAY, THEN
MAINLY ACROSS THE NORTH SUNDAY. LARGE HAIL AND DAMAGING WINDS ARE
THE MAIN THREATS. PWS UP TO 1.8 INCHES ALSO SUGGESTS A POSSIBILITY
OF LOCALLY HEAVY RAINS AT TIMES. SOME SPOTS MAY RECEIVE RAINFALL
TOTALS TODAY THROUGH SUNDAY OF 2 TO 4 INCHES WHICH MAY CAUSE MINOR
SMALL STREAM AND URBAN TYPE FLOODING. HOWEVER, MOST AREAS WILL GET
LESS THAN ONE INCH. HPC QPF SEEMS REASONABLE. HAVE MAINLY FOLLOWED
THE MAV TEMPERATURES.

MONDAY THROUGH THURSDAY, ANOTHER SMALLER UPPER LEVEL TROUGH WILL
MOVE SLOWLY ACROSS THE SOUTHERN STATES. FAVOR THE WETTER CANADIAN,
ECMWF, AND NOGAPS MODELS AND WILL CONTINUE TO GO SLIGHTLY HIGHER
THAN MEX WITH SLIGHT CHANCE POPS. HAVE GENERALLY FOLLOWED THE MEX
TEMPERATURES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              69  85  69  87  70 /  30  30  20  30  50
AUSTIN BERGSTROM INTL AIRPORT  69  84  68  87  68 /  30  30  20  30  50
NEW BRAUNFELS MUNI AIRPORT     69  86  69  89  69 /  30  30  20  30  50
BURNET MUNI AIRPORT            67  83  68  84  68 /  30  30  20  40  50
DEL RIO INTL AIRPORT           69  88  71  92  72 /  30  20  20  20  30
GEORGETOWN MUNI AIRPORT        68  82  68  85  69 /  30  30  20  40  50
HONDO MUNI AIRPORT             69  87  70  90  70 /  30  20  20  20  40
SAN MARCOS MUNI AIRPORT        70  84  70  89  70 /  30  30  20  30  50
LA GRANGE - FAYETTE REGIONAL   71  83  70  87  71 /  30  40  20  40  30
SAN ANTONIO INTL AIRPORT       70  85  71  89  71 /  30  20  20  30  40
STINSON MUNI AIRPORT           70  87  71  90  71 /  30  20  20  20  40

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...WILLIAMSON...WILSON...ZAVALA.

&&

01/22
Hazardous weather outlook, May 14, 11:24 AM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1124 AM CDT FRI MAY 14 2010

TXZ171>173-183>194-202>209-217>225-228-151300-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1124 AM CDT FRI MAY 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF SOUTH CENTRAL TEXAS
THROUGH 7 PM THIS EVENING. ADDITIONAL HEAVY RAINS OF 3 TO 5 INCHES
POSSIBLE AS STORMS TRAIN AND BACK BUILD ACROSS THE AREA WITH A SLOW
MOVING UPPER AIR DISTURBANCE. THERE IS ALSO A SLIGHT RISK OF SEVERE
THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ACROSS THE WESTERN
COUNTIES GENERALLY WEST OF CARRIZO SPRINGS TO UVALDE TO MEDINA AND
FREDERICKSBURG.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
A DEEP INFLOW OF GULF MOISTURE AND SEVERAL DISTURBANCES MOVING EASTWARD
ACROSS THE AREA...WILL PRODUCE SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS INTO SUNDAY. THE THREAT FOR SEVERE STORMS CAPABLE
OF PRODUCING LARGE HAIL AND DAMAGING WINDS WILL BE ACROSS THE HILL
COUNTRY AND EDWARDS PLATEAU SATURDAY...THEN ACROSS THE EASTERN
HILL COUNTRY AND NORTHEAST COUNTIES ALONG AND EAST OF I-35 SUNDAY.
BOTH SATURDAY AND SUNDAY THERE WILL BE LOCALLY HEAVY RAINFALL
THAT WILL CAUSE LOCALIZED FLOODING OF CREEKS...STREAMS...POOR
DRAINAGE AREAS AND LOW WATER CROSSINGS. RAINFALL TOTALS BY SUNDAY
EVENING COULD REACH 5 TO 10 INCHES OR MORE IN SOME LOCATIONS.
DRIER WEATHER IS EXPECTED AFTER MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND
EVENING.

In the hours before

Local storm report, May 14, 12:34 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1234 PM CDT FRI MAY 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     FLASH FLOOD      E MICO                  29.53N  98.93W
05/14/2010                   MEDINA             TX   LAW ENFORCEMENT

            FM2676 IS CLOSED AND THERE IS A HIGH WATER RESCUE
            TAKING PLACE.

&&

EVENT NUMBER EWX1000242

MCDONALD
Local storm report, May 14, 12:35 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1235 PM CDT FRI MAY 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 AM     FLASH FLOOD      10 N HONDO              29.50N  99.16W
05/14/2010                   MEDINA             TX   MESONET

            SH173 IS CLOSED DUE TO HIGH WATER NEAR VERDE CREEK.

&&

EVENT NUMBER EWX1000239

MCDONALD
Local storm report, May 14, 12:52 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1252 PM CDT FRI MAY 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     HEAVY RAIN       1 ENE HELOTES           29.57N  98.68W
05/14/2010  M4.05 INCH       BEXAR              TX   COCORAHS

            4.05 INCHES OF RAINFALL IN LESS THAN 5 HOURS.

&&

EVENT NUMBER EWX1000250

MCDONALD
Local storm report, May 14, 1:15 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
115 PM CDT FRI MAY 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HEAVY RAIN       2 NNW SCHERTZ           29.58N  98.28W
05/14/2010  M1.96 INCH       GUADALUPE          TX   COCORAHS

            1.96 INCHES OF RAINFALL IN LESS THAN 3 HOURS.

&&

EVENT NUMBER EWX1000251

MCDONALD
Local storm report, May 14, 1:18 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
118 PM CDT FRI MAY 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 PM     HEAVY RAIN       MCQUEENEY               29.60N  98.04W
05/14/2010  M2.21 INCH       GUADALUPE          TX   COCORAHS

            2.21 INCHES IN JUST OVER 2 HOURS.

&&

EVENT NUMBER EWX1000252

MCDONALD
Local storm report, May 14, 1:36 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
136 PM CDT FRI MAY 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1226 PM     HEAVY RAIN       4 WSW SAN MARCOS        29.87N  97.99W
05/14/2010  M2.12 INCH       HAYS               TX   COCORAHS

            2.12 INCHES IN LESS THAN 3 HOURS.

&&

EVENT NUMBER EWX1000253

MCDONALD

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 4:59 AM CDTSevere Thunderstorm WarningEWXBandera, Medina, Uvalde46 min
May 14, 5:01 AM CDTSevere Thunderstorm WarningEWXUvalde44 min
May 14, 5:40 AM CDTFlash Flood WarningEWXBandera, Medina3 hr
May 14, 6:42 AM CDTSevere Thunderstorm WarningEWXMedina48 min
May 14, 8:22 AM CDTTornado WarningEWXBandera, Bexar, Medina23 min
May 14, 8:47 AM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Hays, Kendall43 min
May 14, 8:47 AM CDTSevere Thunderstorm WarningEWXBexar, Medina22 min
May 14, 8:55 AM CDTSevere Thunderstorm WarningEWXBexar, Medina34 min
May 14, 9:07 AM CDTAreal Flood AdvisoryEWXBandera, Bexar, Medina113 min
May 14, 9:45 AM CDTFlash Flood WarningEWXBandera, Bexar, Medina4 hr
May 14, 10:22 AM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe, Hays, Medina2 hr
May 14, 10:42 AM CDTFlash Flood WarningEWXBexar, Comal, Guadalupe3 hr
May 14, 11:03 AM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 26 more26 days
May 14, 11:06 AM CDTFlash Flood WarningEWXBandera, Medina, Uvalde3 hr
May 14, 12:29 PM CDTAreal Flood AdvisoryEWXFrio, Medina, Uvalde, Zavala3 hr
May 14, 2:05 PM CDTAreal Flood AdvisoryEWXBexar115 min
May 14, 3:14 PM CDTRiver Flood WarningEWXBexar, Wilson54 hr
May 14, 4:56 PM CDTRiver Flood WarningEWXMedina5 hr

Nearby

Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.